# SDR SB07090

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 655421940
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DCA FLT 1575.  DURING GEAR EXTENSION, CREW REPORTED THE LANDING GEAR LEVER WON'T STAY COMPLETELY IN AND WILL GIVE 3 GEAR UNSAFE LIGHT INDICATIONS.  CREW ACCOMPLISHED FLY-BY TO VERIFY GEAR WAS DOWN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER ASSEMBLY PER MM 32-31-11.  OPERATIONAL CHECK NORMAL.
